# SDR CA980415018

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- Engine: Rroyce DART5342
- System (JASC): 8200 · Water Injection System
- Part: Seal
- Part number: SP90014
- Condition: Leaking
- Location: Water Injector
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: E, D

## Discrepancy

(CAN) LEAK OCCURRED WHEN WATER METHANOL PUMPS TURNED ON PRIOR TO DEPARTURE.  A/C INFORMED OF LEAK WHILE HOLDING SHORT. ENGINE SHUTDOWN AND A/C TOWED.  SEAL LEAKING AT FIREWALL DISCONNECT SUPPLY LINE.  SEAL REPLACED.
